# SDR ASAA9640035

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 69584321
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT NR 437 - CREW REPORTS, THAT THE R-1 DOOR HANDLE POPS UP FROM THE CLOSE POSITION.  FOUND FORWARD LOWER ROLLER OUT OF RIG TOLERANCE.  RE-RIGGED PER MM AND HANDLE OPERATED NORMALLY.  (M)
